Alert archive / Indiana / Flash Flood Warnings in 2010
Flash Flood Warning 6, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at May 27, 2010, 4:28 PM EDT for Bartholomew County, Johnson County, Shelby County, Indiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2010, 4:28 PM EDT (20:28 UTC)
- Expired
- May 27, 2010, 7:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bartholomew County, IN, Johnson County, IN, Shelby County, IN
The radar
The Indianapolis radar (KIND), 50 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 5:28 PM EDT | FLASH FLOOD | Edinburgh, IN | AT LEAST 3 ROADS ARE CLOSED IN EDINBURGH DUE TO HIGH WATER...AND THE FIRE DEPARTENT HAS MEASURED 3.08 INCHES OF RAIN HAS FALLEN SINCE 330 PM EDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 60 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.5 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 578 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1316 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
850 WGUS53 KIND 272028 FFWIND INC005-081-145-272330- /O.NEW.KIND.FF.W.0006.100527T2028Z-100527T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 428 PM EDT THU MAY 27 2010 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTH CENTRAL BARTHOLOMEW COUNTY IN CENTRAL INDIANA... SOUTHEASTERN JOHNSON COUNTY IN CENTRAL INDIANA... SOUTHWESTERN SHELBY COUNTY IN CENTRAL INDIANA... * UNTIL 730 PM EDT * AT 427 PM EDT...TRAINED WEATHER SPOTTERS REPORTED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. A TRAINED SPOTTER REPORTED 2.75 INCHES OF RAIN HAS FALLEN OVER THE PAST HOUR AT AMITTY NEAR EDINBURGH...AND 10 INCHES OF RAIN WAS REPORTED OVER ROADS IN EDINBURGH. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. FLASH FLOODING IS EXPECTED TO OCCUR OVER MAINLY RURAL AREAS OF NORTH CENTRAL BARTHOLOMEW...SOUTHEASTERN JOHNSON AND SOUTHWESTERN SHELBY COUNTIES...INCLUDING THE TOWNS OF EDINBURGH AND TAYLORSVILLE. THIS WARNING INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 72 AND 87. PRECAUTIONARY/PREPAREDNESS ACTIONS... 10 INCHES OF WATER WAS REPORTED OVER STREETS IN EDINBURGH. && LAT...LON 3924 8589 3926 8606 3945 8606 3945 8593 $$ KOCH
2 follow-up statements
428 WGUS73 KIND 272127 FFSIND FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 527 PM EDT THU MAY 27 2010 INC005-081-145-272330- /O.CON.KIND.FF.W.0006.000000T0000Z-100527T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BARTHOLOMEW-JOHNSON-SHELBY- 527 PM EDT THU MAY 27 2010 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTH CENTRAL BARTHOLOMEW...SOUTHEASTERN JOHNSON AND SOUTHWESTERN SHELBY COUNTIES UNTIL 730 PM EDT... AT 525 PM EDT...THE EDINBURGH FIRE DEPARTMENT REPORTED THAT FLASH FLOODING WAS OCCURRING IN EDINBURG. ALTHOUGH THE HEAVY RAIN HAS ENDED...AT LEAST 3 ROADS WERE CLOSED DUE TO HIGH WATER AND 3.08 INCHES WAS MEASURED SINCE 330 PM EDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3924 8589 3926 8606 3945 8606 3945 8593 $$ KOCH
140 WGUS73 KIND 272330 FFSIND FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 730 PM EDT THU MAY 27 2010 INC005-081-145-272345- /O.EXP.KIND.FF.W.0006.000000T0000Z-100527T2330Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BARTHOLOMEW-JOHNSON-SHELBY- 730 PM EDT THU MAY 27 2010 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTH CENTRAL BARTHOLOMEW...SOUTHEASTERN JOHNSON AND SOUTHWESTERN SHELBY COUNTIES HAS BEEN ALLOWED TO EXPIRE... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 3924 8589 3926 8606 3945 8606 3945 8593 $$ KOCH
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at May 27, 1:25 PM EDT, 3 hours 3 minutes earlier.
Area forecast discussion, May 27, 1:25 PM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 125 PM EDT THU MAY 27 2010 .UPDATE... UPDATED SYNOPSIS...NEAR TERM...SHORT TERM AND LONG TERM. && .SYNOPSIS...EARLY THIS AFTERNOON A WEAK TROUGH OF LOW PRESSURE EXTENDED FROM SOUTHERN OHIO...ACROSS PARTS OF SOUTHERN CENTRAL INDIANA AND ACROSS ILLINOIS TO NEAR SAINT LOUIS. STRONG AND COOLER HIGH PRESSURE WAS FOUND ACROSS THE UPPER MIDWEST...SAGGING SOUTHEAST. TOWERING CUMULUS WAS FOUND BY LOOKING OUT THE WINDOW AND ON VISIBLE SATELLITE IMAGES. RADAR SHOWED SOME TSRA DEVELOPMENT MAINLY ALONG AND SOUTH OF INTERSTATE-70 ON EACH SIDE OF CENTRAL INDIANA. DEW POINT TEMPERATURES WERE STILL IN THE MOIST UPPER 60S. && .NEAR TERM /THIS AFTERNOON AND TONIGHT/... RADAR TRENDS SHOW CONVECTIVE DEVELOPMENT AND THIS IS EXPECTED TO CONTINUE THIS AFTERNOON AND EXPAND. WILL CONTINUE TO CARRY HIGH CHANCE POPS ACROSS MUCH OF THE FORECAST AREA THROUGH 00Z AS PLENTIFUL CAPE EXISTS...2K-3+K ACCORDING TO THE SPC SURFACE BASED CAPE ANALYSIS. WATER VAPOR LOOP SHOWS A MID LEVEL DRY SLOT OVER WISCONSIN...NORTHERN ILLINOIS AND IOWA SAGGING SOUTHEAST. THIS FEATURE SHOULD BE FULLY THROUGH OUR FORECAST AREA BY 01Z-03Z BASED UPON ITS CURRENT SPEED PROPAGATION. THIS ALONG WITH THE LOSS OF DAYTIME HEATING SHOULD BRING AN END TO ANY THUNDERSTORMS BY MID EVENING ACROSS CENTRAL INDIANA. WL ATTEMPT FOR A DRY FORECAST AFTER 00Z PERHAPS EVERY EXPECT THE FAR SOUTHERN COUNTIES WHERE THE DRY SLOT MAY NOT REACH UNTIL AFTER THE PREVIOUSLY MENTIONED 01Z TO 03Z. FORECAST SOUNDINGS AND TIME HEIGHT SECTIONS SHOW MUCH DRYER AIR BUILDING ACROSS THE FORECAST AREA OVERNIGHT AS UPWARD VERTICAL MOTION IS LOST. THUS EXPECT SKIES TO BECOME MOSTLY CLEAR. GIVEN OUR EXPECTED DEW POINT TEMPERATURES...ONGOING FORECAST LOW TEMPERATURES LOOK PRETTY GOOD AND WILL MAKE ONLY MINOR ADJUSTMENTS. && .SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/... STRONG RIDGE WILL BUILD ACROSS THE GREAT LAKES AND CENTRAL INDIANA ON FRIDAY THROUGH SUNDAY. TIME HEIGHTS SHOW A DRY COLUMN WITH SUBSIDENCE. CU RULE THROUGH THE WEEKEND SHOWS ONLY SLIGHTLY NEGATIVE VALUES AND FORECAST SOUNDINGS REVEAL VERY DRY DEW POINTS IN THE COLUMN...THUS LITTLE TO ONLY SOME SCT CU WILL BE EXPECTED ON FRIDAY AND SATURDAY. GIVEN THIS...MOSTLY SUNNY DAYS AND MOSTLY CLEAR NIGHTS ARE EXPECTED ON FRIDAY THROUGH SUNDAY. H8 TEMPS START OUT NEAR 12C-13C ON FRIDAY AND RISE TOWARD 14C-15C BY SUNDAY. ALONG WITH THIS THE SURFACE FLOW GRADUALLY CHANGES OVER THE WEEKEND FROM NORTH TO NORTHEAST TO MORE SOUTHEAST. THUS WILL PROJECTS SLOWLY WARMING HIGH AND LOW TEMPERATURES AS THE WEEKEND PROGRESSES. GIVEN THE H8 TEMPS ON FRIDAY WILL LEAN COOLER THAN MAVMOS ON FRIDAY/S HIGHS. WILL TREND HIGH TEMPERATURES SLIGHTLY WARMER ON SATURDAY AS H8 TEMPS SLIGHTLY RISE AND RETURN FLOW BEGINS. WILL STICK CLOSE TO MAVMOS TEMPS ON LOWS ON FRIDAY NIGHT AND SATURDAY NIGHT AS THEY APPEAR ON THE MARK. BY SUNDAY AFTERNOON AND NIGHT SOUTHERLY FLOW IS IN FULL SWING AND MOISTURE BEGINS TO RETURN. FORECAST SOUNDINGS ONCE AGAIN REVEAL THAT SOME INSTABILITY WILL PRESENT DURING THE AFTERNOON AND EVENING HOURS. FURTHERMORE GFS INDICATES A WEAK SHORT WAVE APPROACHING ASSOCIATED WITH MONDAY/S SYSTEM. THUS THUNDERSTORMS CHANCES SUNDAY AFTERNOON AND NIGHT SEEM VALID. WILL LEAN WARMER THAN MEXMOS ON SUNDAY/S HIGHS AS SOUTHERLY FLOW OF WARM AIR IS ONGOING AND AGAIN WARMER ON LOWS AS ANY CLOUD COVER ASSOCIATED WITH THE APPROACHING SYSTEM SHOULD HELP TO KEEP TEMPERATURES FROM FALLING MUCH. && .LONG TERM /MONDAY THROUGH THURSDAY/... BEST DYNAMIC NEXT WEEK APPEAR TO PUSH THROUGH ON MONDAY AHEAD OF A WEAK UPPER TROUGH AS THE PERSISTENT RIDGE OF THE PAST WEEK BEGINS TO MOVE OFF TO THE EAST. GIVEN THIS FORCING AND THE MODEL AGREEMENT OF A WARM AND HUMID AIR MASS IN PLACE...RAIN ON MONDAY LOOKS LIKE OUR NEXT BEST CHANCE FOR WIDESPREAD RAINFALL ACROSS CENTRAL INDIANA. FOR NOW WILL CONTINUE THE CHANCE POPS. GIVEN THE INCREASED CLOUDS AND POSSIBLE RAIN ON MONDAY AND TRENDED LOWER THAN MEXMOS FOR HIGHS...BUT WARMER ON LOWS. GFS AND ECMWF AGREE ON DRYER AIR WORKING INTO CENTRAL INDIANA ON TUESDAY AND WEDNESDAY IN THE WAKE OF THE COLD FRONT. SURFACE FLOW LOOKS TO BECOME NORTHEAST...THUS TEMPERATURES FOR THE MIDDLE PART OF NEXT WEEK ARE EXPECTED TO COOL OFF SOME. ANOTHER LOW PRESSURES SYSTEM LOOKS TO APPROACH INDIANA ON THURSDAY...DRAGGING A WARM FRONT BACK NORTH ACROSS THE STATE. THIS WILL ONCE AGAIN BRING CHANCES FOR SHOWERS AND STORMS TO CENTRAL INDIANA. && .AVIATION.../DISCUSSION FOR 271800Z TAF ISSUANCE/... OUTSIDE OF ANY TSRA...EXPECT VFR CONDITIONS THROUGH THE PERIOD. EXPECT BROKEN CU TO DEVELOP IN MOIST UNSTABLE ATMOSPHERE TODAY. WITH THE INSTABILITY...SCATTERED CONVECTION WILL DEVELOP. AT THE MOMENT DO NOT BELIEVE CONVECTION WILL BE WELL ORGANIZED WITH ONLY WEAK SUPPORT ALOFT AND LACK OF A STRONG SURFACE FEATURE. THUS WILL ONLY GO WITH CB MENTION IN THE TAFS. WILL WATCH AND SEE IF BETTER DETAIL CAN BE ADDED BY ISSUANCE TIME THOUGH. NO MAJOR WINDSHIFTS EXPECTED SO WILL CONTINUE WITH NORTH OR NORTHWEST WINDS. DRIER AIR WILL WORK INTO THE AREA THIS EVENING AND OVERNIGHT. THIS COMBINED WITH WINDS REMAINING AT LEAST AROUND 5KT OVERNIGHT SHOULD KEEP FOG FROM FORMING. WILL CONTINUE TO LEAVE OUT OF TAFS. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...PUMA NEAR TERM...PUMA SHORT TERM...PUMA LONG TERM....PUMA AVIATION...50
Hazardous weather outlook, May 27, 2:43 PM EDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 243 PM EDT THU MAY 27 2010 INZ028-035-043-044-051-060-067-281845- WARREN-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-KNOX- 243 PM EDT THU MAY 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EVENING..AND WILL END BY THE 1000 PM. ISOLATED SEVERE STORMS WILL BE POSSIBLE...WITH THE MAIN THREATS BEING DAMAGING WIND AND LARGE HAIL. ANY STORMS THAT DO FORM WILL BE CAPABLE OF PRODUCING DANGEROUS LIGHTNING AND HEAVY DOWNPOURS. A FLOOD WARNING IS IN EFFECT FOR PORTIONS OF THE WABASH RIVER. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE LATE SUNDAY AFTERNOON THROUGH MONDAY THROUGH NEXT WEEK AND AGAIN ON THURSDAY. SEVERE STORMS ARE NOT EXPECTED...HOWEVER ANY THUNDERSTORM CAN PRODUCE DANGEROUS LIGHTNING. A FLOOD WARNING WILL REMAIN IN EFFECT AS LATE AS FRIDAY FOR PORTIONS OF THE WABASH RIVER. SEE LATEST FLOOD STATEMENTS OR FLOOD WARNINGS FOR MORE DETAIL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-029>031-036>042-045>049-052>057-061>065-068>072-281845- CARROLL-TIPPECANOE-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON- HAMILTON-MADISON-DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION- HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-GREENE-MONROE- BROWN-BARTHOLOMEW-DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON- JENNINGS- 243 PM EDT THU MAY 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EVENING..AND WILL END BY THE 1000 PM. ISOLATED SEVERE STORMS WILL BE POSSIBLE...WITH THE MAIN THREATS BEING DAMAGING WIND AND LARGE HAIL. ANY STORMS THAT DO FORM WILL BE CAPABLE OF PRODUCING DANGEROUS LIGHTNING AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE LATE SUNDAY AFTERNOON THROUGH MONDAY THROUGH NEXT WEEK AND AGAIN ON THURSDAY. SEVERE STORMS ARE NOT EXPECTED...HOWEVER ANY THUNDERSTORM CAN PRODUCE DANGEROUS LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) PUMA
In the hours before
Local storm report, May 27, 2:24 PM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
224 PM EDT THU MAY 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND DMG 5 S GREENSBURG 39.27N 85.48W
05/27/2010 DECATUR IN AMATEUR RADIO
MANY TREE BRANCHES OVER ONE FOOT IN DIAMETER DOWN.
ACCOMPANIED BY EXTREMELY HEAVY RAIN WHICH QUICKLY
INUNDATED FIELDS AND 0.50 INCH HAIL.
&&
AHOMANNLocal storm report, May 27, 3:02 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
302 PM EDT THU MAY 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 PM HAIL NASHVILLE 39.20N 86.24W
05/27/2010 E0.25 INCH BROWN IN LAW ENFORCEMENT
&&
AHOMANNLocal storm report, May 27, 3:31 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
331 PM EDT THU MAY 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL WASHINGTON 38.66N 87.17W
05/27/2010 E0.25 INCH DAVIESS IN LAW ENFORCEMENT
&&
AHOMANNLocal storm report, May 27, 4:20 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
420 PM EDT THU MAY 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HEAVY RAIN EDINBURGH 39.35N 85.97W
05/27/2010 M0.00 INCH JOHNSON IN TRAINED SPOTTER
2.75 INCHES OF RAIN IN AN HOUR FROM TRAINED SPOTTER.
&&
MKOCHLocal storm report, May 27, 4:22 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
422 PM EDT THU MAY 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL EDINBURGH 39.35N 85.97W
05/27/2010 M0.50 INCH JOHNSON IN TRAINED SPOTTER
MARBLE SIZED HAIL MEASURED BY TRAINED SPOTTER.
&&
MKOCHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:44 PM EDT | Special Weather Statement | IND | Boone | 46 min |
| May 27, 1:49 PM EDT | Severe Thunderstorm Warning | IND | Greene, Owen | 26 min |
| May 27, 2:00 PM EDT | Severe Thunderstorm Warning | IND | Decatur | 15 min |
| May 27, 2:38 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Jennings | 22 min |
| May 27, 2:49 PM EDT | Severe Thunderstorm Warning | IND | Brown | 26 min |
| May 27, 7:35 PM EDT | Special Weather Statement | IND | Martin | 40 min |
Nearby
Flash Flood Warnings in Indiana, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.